# SDR LR7A9838

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR WELL AFT PRESSURE WEB AT STA 617 HAS CRACKS ON THREE RISERS.  REPAIRED IN ACCORDANCE WITH ED NR EDF49-1.
